# SDR CA060719005

- Difficulty date: July 19, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 18,292 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300720
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TOWING OF AIRCRAFT THE PIC AND GROUND HANDLERS NOTICED A WOBBLE ON THE RH MLG. MAINTENANCE WAS CONTACTED AND IT WAS DISCOVERED THAT A 10" PIECE OF THE EDGE OF THE INNER WHEEL RIM WAS MISSING. THE TIRE STILL REMAINED INFLATED. THE WHEEL AND TIRE WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT. THE IMMEDIATE ADJACENT AREA WAS INSPECTED FOR SECONDARY DAMAGE, NONE OBSERVED.   (TC# 20060719005)
